# SDR CA120402008

- Difficulty date: March 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 8,622 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Armature
- Condition: Burned
- Location: Hyd Motor
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) HYDRAULIC POWER SUPPLY ELECTRIC MOTOR BRUSHES AND ARMATURE FOUND WORN AND BURNED.
